# SDR SIMA2018092019002

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 34,792 hours, 30,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL INDICATION ON TAKEOFF IMMEDIATELY AFTER LIFT OFF. DUPLICATED FAULT ON JACKS, FOUND NLG PROX TARGET LEVER LOOSE ON PISTON TUBE, C/W NLG WOW LEVER ADJUSTMENT, OPC GOOD IAW AMM 32-63-05. INSTALLED UPPER TORQUE LINK, OPC GOOD IAW AMM 32-20-10. INSTALLED UPPER TORQUE LINK, OPC GOOD IAW AMM 32-20-10.
